College of Science and Health > Faculty & Staff > Faculty A-Z > Christopher Drupieski

Christopher Drupieski

  • c.drupieski@depaul.edu
  • Associate Professor
  • ​​PhD​​​​​
  • Mathematical Sciences
  • ​Representation Theory

  • (773) 325-4221
  • ​Schmitt Academic Center, Room 542       

Dr. Drupieski earned his PhD in Mathematics from the University of Virginia in 2009. He then spent three years as a VIGRE Postdoctoral Research Associate at the University of Georgia before joining the faculty at DePaul University in 2012. Prior to graduate school, Dr. Drupieski majored in Mathematics and Physics at McDaniel College in Westminster, MD.

Dr. Drupieski's research interests focus on the representation theory and cohomology of algebraic groups, Lie algebras, Lie superalgebras, finite (super)group schemes, and related mathematical structures.

Grants:

  • Simons Collaboration Grant for Mathematicians ($35,000), 2016-2023
  • Elsevier Foundation Mathematical Sciences Sponsorship Fund travel grant ($1500), 2015
  • AMS-Simons Travel Grant for Early Career Mathematicians ($4800), 2013-2015

Selected Publications:

  • Support varieties and modules of finite projective dimension for modular Lie superalgebras
    Algebra Number Theory 15 (2021), no. 5, 1157-1180. (with Jonathan R. Kujawa; appendix by Luchezar L. Avaramov and Srikanth B. Iynegar)
  • Support schemes for infinitesimal unipotent supergroups
    Adv. Math. 384 (2021), Paper No. 107754, 61pp. (with Jonathan R. Kujawa)
  • Graded analogues of one-parameter subgroups and applications to the cohomology of GLmn(r)
    Adv. Math. 348 (2019), 277–352. (with Jonathan R. Kujawa)
  • On support varieties for Lie superalgebras and finite supergroup schemes
    J. Algebra 525 (2019), 64–110. (with Jonathan R. Kujawa)
  • Cohomological finite generation for finite supergroup schemes
    Adv. Math. 288 (2016), 1360-1432.
  • Cohomological finite generation for restricted Lie superalgebras and finite supergroup schemes
    Represent. Theory 17 (2013), 469-507.
  • Differentiating the Weyl generic dimension formula with applications to support varieties
    Adv. Math. 229 (2012), 2656-2668. (with Daniel K. Nakano and Brian J. Parshall)